PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2002 | 22 | 1 | 25-31
Tytuł artykułu

On some finite groupoids with distributive subgroupoid lattices

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The aim of the paper is to show that if S(G) is distributive, and also G satisfies some additional condition, then the union of any two subgroupoids of G is also a subgroupoid (intuitively, G has to be in some sense a unary algebra).
Słowa kluczowe
Twórcy
  • Institute of Mathematics, Warsaw University, Banacha 2, PL-02-097 Warsaw, Poland
Bibliografia
  • [1] G. Grätzer, General Lattice Theory, Akademie-Verlag, Berlin 1978.
  • [2] T. Evans and B. Ganter, Varieties with modular subalgebra lattices, Bull. Austr. Math. Soc. 28 (1983), 247-254.
  • [3] E.W. Kiss and M.A. Valeriote, Abelian algebras and the Hamiltonian property, J. Pure Appl. Algebra 87 (1993), 37-49.
  • [4] P.P. Pálfy, Modular subalgebra lattices, Algebra Universalis 27 (1990), 220-229.
  • [5] D. Sachs, The lattice of subalgebras of a Boolean algebra, Canad. J. Math. 14 (1962), 451-460.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1044
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.